MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800F
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 10/15/2024, zyno medical received a request from the customer stating they needed the hex file.Per the customer the pump calibrated the volume.No patient was involved as it was discovered during testing.
 
Additional Manufacturer Narrative
There is anothe rcomplaints on the device related to this issue.This pump underwent routine maintenance testing by a third-party service provider where it was detected the pump's performance fell outside the acceptable range for offset.Following this discovery, the end user requested a hex file to recalibrate the pump.As a result, it is determined that the device does not need to be returned for further evaluation, given that the recalibration has successfully addressed the issue.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint # (b)(4).
 
Additional Manufacturer Narrative
During routine preventive maintenance (pm) testing of the z-800wf infusion pump at (b)(6)(third party).The device was found to have failed the flow rate test.The pump was then shipped here so we could update the dhr to match the pump.A review of the device's serial number history revealed one similar complaint.Reference to complaint # (b)(4).
 
Additional Manufacturer Narrative
This supplement serves as a correction as part of our retrospective 2024 complaint remediation.Upon reassessment, flow rate failures +5% to + 15% or -5% to -15% would not lead to the harm of a patient.The reported flow rate failure mode has been determined to be non-reportable.The severity of this failure is 1 - inconvenience or temporary discomfort.Reportability assessment: our evaluation concluded that this complaint reported did not pose risk to health to patient, users or bystanders, did not allege a serious injury or death and would not cause or contribute to a serious injury or death if the reported issue recurred.This event is not reportable.Reference to complaint # (b)(4).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key20549490
Report Number3006575795-2024-01029
Device Sequence Number19633338
Product Code FRN
UDI-Device Identifier00814371020013
UDI-Public00814371020013
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ800F
Device Catalogue NumberZ800F
Device Lot Number20150907-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/12/2024
Not provided
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date11/22/2024
05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown